# SDR UALA2008120406749

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON NR 2 ENGINE, UPPER LINK, FWD BUSHING HAS MOVEMENT-ROTATED.  EVIDENCED BY BROKEN SEALANT AROUND THE BUSHING PERIMETER.  REPLACED BUSHINGS.
